I am 63 years old (male) and am a mild diabetic for the last five years. I use metformin 500mg - once a day.
I get my eyes tested yearly. After my test today, the doctor told me that there is no diabetic retinopathy and my eye pressure is ok 14-14.
He also told me there is a weak spot on the retina of my left, but not to worry about it. He asked me to see him if there are any changes in my vision.
Can you explain a little further what is the cause of this weak spot and what are the precautions/medication I should take
This is a very non specific term. It can mean a thin retina, lattice degeneration, etc. No particular precautions except direct trauma to the eye. See you doctor ASAP if you have the onset of flashes and or floaters.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.